# SDR ASAA2017092522052

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 56,228 hours, 25,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 141A63107
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE. IT IS CURRENTLY STUCK PART WAY CLOSED. GROUNDED - YES. REMOVED AND REPLACED L1 DOOR HANDLE CAM PLATE AND CRANK ARM BEARINGS, REF CMM 52-16-12. DOOR OPS CHECK GOOD.
